Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On quasi-affine transforms of unilateral shifts


Author: Katsutoshi Takahashi
Journal: Proc. Amer. Math. Soc. 100 (1987), 683-687
MSC: Primary 47A65; Secondary 47B37
MathSciNet review: 894438
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if a contraction $ T$ is a quasiaffine transform of a unilateral shift of finite multiplicity, then both the approximate point spectrum and the essential spectrum of $ T$ coincide with the unit circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B37

Retrieve articles in all journals with MSC: 47A65, 47B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894438-X
PII: S 0002-9939(1987)0894438-X
Keywords: Contraction, quasiaffine transform, unilateral shift, approximate point spectrum, essential spectrum
Article copyright: © Copyright 1987 American Mathematical Society